A Transfer Theorem for Small Primes.

Edward Cline

Mathematische Zeitschrift (1968)

  • Volume: 107, page 49-52
  • ISSN: 0025-5874; 1432-1823

How to cite


Cline, Edward. "A Transfer Theorem for Small Primes.." Mathematische Zeitschrift 107 (1968): 49-52. <http://eudml.org/doc/171050>.

author = {Cline, Edward},
journal = {Mathematische Zeitschrift},
pages = {49-52},
title = {A Transfer Theorem for Small Primes.},
url = {http://eudml.org/doc/171050},
volume = {107},
year = {1968},

AU - Cline, Edward
TI - A Transfer Theorem for Small Primes.
JO - Mathematische Zeitschrift
PY - 1968
VL - 107
SP - 49
EP - 52
UR - http://eudml.org/doc/171050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.